# SDR AALA201811199037

- Difficulty date: November 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 24,720 hours, 9,054 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850010677
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 13,673 hours, 5,247 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. RETURNED TO CLT DUE TO AUTO-PILOT FAULT DURING CLIMB OUT. REMOVED AND REPLACED FLIGHT CONTROL UNIT PER AMM 22-81-12. BITE AND OPERATIONS TEST SATISFACTORY.
